# SDR UPS05845394

- Difficulty date: August 8, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, LT WING L/E LOWER INTERNAL DOUBLER IS CRACKED AT DRAIN HOLE XFS 597.500.  REMOVED, FABRICATED, AND INSTALLED INTERNAL DOUBLER IAW DC-8 SRM 57-3- 0, 51-1-20D, AND 51-1-21.
